edoc

Centralisateurs dans le groupe de Jonquières

Cerveau, Dominique and Déserti, Julie. (2012) Centralisateurs dans le groupe de Jonquières. >>The<< Michigan mathematical journal, Vol. 61, H. 4. S. 763-783.

Full text not available from this repository.

Official URL: http://edoc.unibas.ch/dok/A6205566

Downloads: Statistics Overview


Faculties and Departments:05 Faculty of Science > Departement Mathematik und Informatik > Mathematik > Algebra (Blanc)
UniBasel Contributors:Deserti, Julie
Item Type:Article, refereed
Bibsysno:Link to catalogue
Publisher:University of Michigan Press
ISSN:0026-2285
Note:Publication type according to Uni Basel Research Database: Journal article
Related URLs:
Identification Number:
Last Modified:31 Jan 2014 09:49
Deposited On:31 Jan 2014 09:49

Repository Staff Only: item control page